Year 2020, Volume 3 , Issue 2, Pages 131 - 136 2020-07-31

REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$

Abdu Awel ADEM [1]


In this paper,for any arbitrary  two prime numbers $p$ and $q$ the relationship between the corresponding  arithmetic functions  $(a_p(n))$ and  $(a_q(n))$ are investigated.~Furthermore,  the  general formula for  statistical density of all sets on which the two arithmetic functions have the same value  also established.
statistical density, Arithmetical functions
  • \bibitem{1} Fast, H. , (1951) Sur la convergence statistique., \textit{Colloq.Math}, VOL, 2, 241--244.
  • \bibitem{2} Schoenberg, I. J., (1959) The integrability of certain functions and related summability methods, matrix characterization of statistical convergence, \textit{Amer.Math.}, VOL, 66, 361--375.
  • \bibitem{3} Zygmund, A. (1979) \textit{Trigonometric series}, 2nd., Ed. Vol. II, Cambridge Univ. press, London and New York.
  • \bibitem{4} {\v{S}}al{\'a}t, T., (1994) On the function $ a_{p},~p^{a_{p}(n)} \backslash\backslash ~ n ~(n>1)$ , \textit{Mathematica Slovaca}, VOL, 44, Num, 2 143--151.
  • \bibitem{5} Feh{\'e}ra, Zolt{\'a}n and L{\'a}szl{\'o}a, B{\'e}la and Ma{\v{c}}ajb, Martin and {\v{S}}al{\'a}tb, Tibor, 2006,Remarks on arithmetical functions $ap (n)$, $\gamma$ (n), $\tau$ (n),Annales Mathematicae et Informaticae,Vol 33,35-43
  • \bibitem{6} Abdu Awel and M. K\"{u}\c{c}\"{u}kaslan ,A Note On Limit And Cluster Points Of The Arithmetical Functions,J.Indones.Math.Soc(under review)
  • \bibitem{10} Milan, P. (2017) \textit{DENSITY AND RELATED TOPICS}, Mathematics Institute slovak Acadamic of Sciences
Primary Language en
Journal Section Research Article
Authors

Orcid: 0000-0002-0279-3564
Author: Abdu Awel ADEM (Primary Author)
Institution: Mekelle University
Country: Ethiopia


Dates

Application Date : October 23, 2019
Acceptance Date : February 13, 2021
Publication Date : July 31, 2020

Bibtex @research article { jum637104, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2020}, volume = {3}, pages = {131 - 136}, doi = {10.33773/jum.637104}, title = {REMARKS ON THE ARITHMETICAL FUNCTION \$a\_\{p\}(n)\$}, key = {cite}, author = {Adem, Abdu Awel} }
APA Adem, A . (2020). REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$ . Journal of Universal Mathematics , 3 (2) , 131-136 . DOI: 10.33773/jum.637104
MLA Adem, A . "REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$" . Journal of Universal Mathematics 3 (2020 ): 131-136 <https://dergipark.org.tr/en/pub/jum/issue/60304/637104>
Chicago Adem, A . "REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$". Journal of Universal Mathematics 3 (2020 ): 131-136
RIS TY - JOUR T1 - REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$ AU - Abdu Awel Adem Y1 - 2020 PY - 2020 N1 - doi: 10.33773/jum.637104 DO - 10.33773/jum.637104 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 131 EP - 136 VL - 3 IS - 2 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.637104 UR - https://doi.org/10.33773/jum.637104 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$ %A Abdu Awel Adem %T REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$ %D 2020 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 3 %N 2 %R doi: 10.33773/jum.637104 %U 10.33773/jum.637104
ISNAD Adem, Abdu Awel . "REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$". Journal of Universal Mathematics 3 / 2 (July 2020): 131-136 . https://doi.org/10.33773/jum.637104
AMA Adem A . REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$. JUM. 2020; 3(2): 131-136.
Vancouver Adem A . REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$. Journal of Universal Mathematics. 2020; 3(2): 131-136.
IEEE A. Adem , "REMARKS ON THE ARITHMETICAL FUNCTION $a_{p}(n)$", Journal of Universal Mathematics, vol. 3, no. 2, pp. 131-136, Jul. 2020, doi:10.33773/jum.637104